Share:


The power expansions of the solutions of the first painlevé hierarchy

    A. A. Grigor'ev Affiliation
    ; V. I. Gromak Affiliation

Abstract

In this paper we consider a hierarchy of the first Painlevé equation's higher order analogues. For these equations three types of power expansions, i.e. holomorphic, polar and asymptotic are found. As an example the equation of the fourth order is considered.


First Published Online: 14 Oct 2010

Keyword : Painlevé equation, P‐type equations, power expansions, power geometry

How to Cite
Grigor’ev, A. A., & Gromak, V. I. (2006). The power expansions of the solutions of the first painlevé hierarchy. Mathematical Modelling and Analysis, 11(4), 389-398. https://doi.org/10.3846/13926292.2006.9637326
Published in Issue
Dec 31, 2006
Abstract Views
228
PDF Downloads
134
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.